Volume 2, Number 2
Previous Issue Next Issue

Yinghua Duan, Hongliang Lu & Qinglin Yu

10.4208/eajam.080411.291211a

East Asian J. Appl. Math., 2 (2012), pp. 83-93.

Preview Purchase PDF Citation 3 457 Abstract

Cuiyu Liu & Chenliang Li

10.4208/eajam.050911.060412a

East Asian J. Appl. Math., 2 (2012), pp. 94-107.

Preview Purchase PDF Citation 3 413 Abstract

Zuliang Lu, Yanping Chen & Weishan Zheng

10.4208/eajam.080212.260312a

East Asian J. Appl. Math., 2 (2012), pp. 108-125.

Preview Purchase PDF Citation 3 425 Abstract

B. Bin-Mohsin & D. Lesnic

10.4208/eajam.130212.300312a

East Asian J. Appl. Math.,2 (2012), pp. 126-149.

Preview Purchase PDF Citation 3 411 Abstract

Noor Badshah, Ke Chen, Haider Ali & Ghulam Murtaza

10.4208/eajam.090312.190412a

East Asian J. Appl. Math., 2 (2012), pp. 150-169.

Preview Purchase PDF Citation 3 452 Abstract

Seak-Weng Vong, Hong-Kui Pang & Xiao-Qing Jin

10.4208/eajam.110312.240412a

East Asian J. Appl. Math., 2 (2012), pp. 170-184.

Preview Purchase PDF Citation 5 407 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80